# SDR 96UAL900909

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1825U
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR-SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AFTER ENGINE START.  SHOP MECHANIC REPLACED APU COOLING FAN.  UNIT WAS NOT LEAKING OIL AND WAS NOT THE CAUSE OF ODOR-SMOKE IN CABIN.  SUSPECT DE-ICING FLUID INGESTION THROUGH APU.
